# SDR AALA201701269022

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 71,100 hours, 24,836 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERABLE EMERGENCY LIGHT AT ROW 27.  FOUND A CONNECTOR LOOSE UNDER SEAT 27A AND CONNECTED IT IAW AMM 33-51-00-710-001.
